MAUDE Adverse Event Report: QUALITY TECH SERVICES LLC BIOPSY GUIDE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

QUALITY TECH SERVICES LLC BIOPSY GUIDE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9733065
Medical Device Problem Codes Use of Device Problem (1670); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system being used in a cranial biopsy.It was reported that the site could not use the 2.2 guide from the external biopsy kit because it was not cannulated all the way through so biopsy needle could not go through.There was no delay to the case.No impact on patient outcome.Additional information was received stating that the site used another kit to complete the case.
 
Additional Manufacturer Narrative
Patient information was unavailable from the site.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.

Brand Name
BIOPSY GUIDE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
QUALITY TECH SERVICES LLC
7842 hickory flat highway
suite d
woodstock GA 30188
Manufacturer (Section G)
QUALITY TECH SERVICES LLC
7842 hickory flat highway
suite d
woodstock GA 30188
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key13237231
Report Number3012165443-2022-00003
Device Sequence Number4709430
Product Code HAW
UDI-Device Identifier00643169702912
UDI-Public00643169702912
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K971247
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2023
Device Model Number9733065
Device Catalogue Number9733065
Device Lot Number066211320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Initial Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown